MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Model Number 3L80-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated co2 results for 6 patients that were questioned by a physician.Of note, the results were normal after removing the coefficient and the qcs also skewed high.The following data was provided (reference range 22-29 mmol/l): sid 1 34.3 mmol/l, repeat after removing coefficient 25.4 mmol/l.Sid 2 35.1 mmol/l, repeat after removing coefficient 26.0 mmol/l.Sid 3 31.2 mmol/l, repeat after removing coefficient 23.1 mmol/l.Sid 4 32.5 mmol/l, repeat after removing coefficient 24.1 mmol/l.Sid 5 32.8 mmol/l, repeat after removing coefficient 24.3 mmol/l.Sid 6 34.3 mmol/l, repeat after removing coefficient 25.4 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed.Return testing was not performed as returns were not available.Device history record review was performed on lot 62208uq06, which did not show any potential non-conformances, deviations, or non-conformances.Trending review did not identify any trends for the complaint issue.Historical performance of carbon dioxide reagent lot number 62208uq06 was evaluated using world wide data.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot number 62208uq06 is within the established control limits.Therefore, no unusual reagent lot performance was identified.Labeling was reviewed and found to adequately address the issue under review.As part of troubleshooting the samples were rerun with acceptable results after the correlation factor was corrected.Based on all reviewed data, we conclude that there is no product deficiency with the architect carbon dioxide reagent identified in this complaint.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15991308
Report Number3002809144-2022-00440
Device Sequence Number5672229
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number3L80-22
Device Catalogue Number03L80-22
Device Lot Number62208UQ06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6).; ARC C16K PRC MOD, 03L77-01, (B)(6).
Patient SexUnknown